On noncontinuable solutions differential equations with delay

Bartušek, Miroslav: On noncontinuable solutions differential equations with delay.

[img]
Preview
Cikk, tanulmány, mű
ejqtde_spec_001_2009_006_001-016.pdf

Download (169kB) | Preview
Item Type: Journal
Publication full: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 6
ISSN: 1417-3875
Page Range: pp. 1-16
Uncontrolled Keywords: n-edrendű késleltetett differenciálegyenlet
Additional Information: Bibliogr.: p. 15-16.
Date Deposited: 2017. May. 18. 10:35
Last Modified: 2020. Jul. 29. 12:20
URI: http://acta.bibl.u-szeged.hu/id/eprint/42785

Actions (login required)

View Item View Item